# SDR ASAA0280380

- Difficulty date: October 17, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 5936064501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K-CHECK, RIGHT FRAME TO SKIN OUTBOARD BRACKET CORRODED AT FS 1220, LONGERON 29R.  REPLACED BRACKET PER SRM 51-10-2 AND -4, AND DAC DWG 5936064.  (M)
